It is currently Wed Aug 23, 2017 4:10 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Nov 15, 2011 10:00 pm 
Offline
New Poster
New Poster

Joined: Fri Nov 11, 2011 9:34 pm
Posts: 2
OK, here is the abbreviated version.

I've been on the film for approx 4 months, from day one the sub did what it was supposed to do, and did it well. Had/have some pretty stupid side effects caused by (i beleive the naloxone) but this is besides the point. No more wd's, no more cravings. the dr. induced with 16mg all at once and i was rocked. Im a 6'3" 230 lb power lifter so my metabolism combined with the fact that i was hooking 10+ percocets down my throat at a crack established a pretty damn high tolerance for opiates so the kick in the arse the sub gave me was quite a suprise. I figured out pretty quick that i did not need 16mgs a day so i had the dr knock me down to 12. Even this dose was a bit much so id say by month 3 i was down th 8mg give or take a couple mgs. now this whole time i would take2-3 mgs about noon and 4-6 mgs at 8 or 9 in the pm. Now EVERY time id take it i would geta nice little warm fuzzy feeling. Borderline euphoric but not quite. A sense of "well being"lets call it.

about a week ago at work I was having a pretty awful day and was in more pain than usual (I am prescribed the sub for pain as well as the addiction..my sub dr is also my anesthesiologist) so take 4mgs after lunch. let the strip dissolve and.....drum role.....nothing, No wd's mind you, but no good feeling either. Fast forward to that night; basically a repeat performance for the sub. Next day i repeat the prior only this time with 6mgs instead. same result. next day again, only with 8 mg......nothing.

Now I didnt post this to get hollered at. I shouldnt be worried about gettin a "buzz" of any magnitude. But there seems to be a scary pattern evolving: the bupe not only isnt making me feel "good" anymore, its not controling the cravings very well and my wd symptoms are coming back faster and faster between doses.

Now ive noticed with the film lately that when i open them, about half or more of these thingd are all brittle and falling apart. im thinking that has to comprimise the integrity of the medication. Moreover, it is beginning to get cold where i live and i do not know how climate affects the sub. I let it get pretty cold in my house last week,


So idk know what the hell is going on. This happen to anybody else? Id aprreciate any related stories.


Top
 Profile  
 
 Post subject: Euphoria
PostPosted: Tue Nov 15, 2011 10:22 pm 
Offline
Average Poster
Average Poster

Joined: Tue Nov 15, 2011 10:17 pm
Posts: 19
I couldn't help but notice you didn't say that your pain is returning. Just that you feel like you are in withdrawal.

Euphoria is the psychological addiction to opiates (as opposed to the physical). Are you sure that you are not confusing not feeling euphoria (ie: high) with normalcy?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Nov 15, 2011 11:34 pm 
Offline
New Poster
New Poster

Joined: Fri Nov 11, 2011 9:34 pm
Posts: 2
I guess what i find the most confusing i the timing involved here. Many people describe having a slight euphoric-lke effect a week or so after induction, followed by a subsequent leveling off. But im trying to find out if in fact my expierience is unique being that 4+months have transpired ending with a sudden "stop" of a salient effect the medication WAS indeed having on me. "Why now?" i guess is the question.

As far as the pain is concerned: the pain is always measured in "more or less" as opposed to "there or not there". There has def. been a lot "more" of it since this whole thing has unfolded.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Nov 16, 2011 12:06 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
I am currently tapering off suboxone. I am at 1.75 mg. and I still feel my dose. I dose 1 X a day. I have learned that this is not abnormal.
I have noticed with this months perscription, when I open my films they are cracked and kinda dried out. I really do not know what is going on with this, but none the less I do feel my dose even after tapering from 16mg 7 months ago to where I am at now. (i am only 110lbs & 5'6) Hopefully other people on the forum with more experience will reply to your concearns as I have no answer as to why you are not getting the "buzz" you are after when you increase your dose.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 16, 2011 12:11 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
I had a very similar experience, for the first 3 months or so I could feel my dose. I got a kinda calming, relaxed feeling about 45 min after I would take my sub. All of a sudden I realized I wasn't getting that feeling anymore and I haven't since. At the time I was on Sub films and would get brittle, broken strips and like you thought that was the cause. My Dr switched me to generic subutex because I pay cash for my meds and the strips are so expensive and I still do not get that relaxing feeling. So for me at least I know it wasn't because of the strips. I have no idea why I felt my sub for so long and now don't so I don't have any answers for you but thought I would let you know your not the only one.

Oh, but I never had any withdrawl symptoms, I just stopped feeling it.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group